# SDR COMA0760712

- Difficulty date: December 12, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 34,104 hours, 31,403 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 890A
- Condition: Faulty
- Location: Nlg
- Part time: 17,421 hours, 15,970 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NOSE GEAR DISAGREE MESSAGE AFTER TAKEOFF.  DECLARED EMERGENCY, RETURNED TO GSO, LANDED WITHOUT INCIDENT.  REPLACED NLG PRIORITY VALVE.  NO FURTHER DEFECTS.
